sexologist-icon
Polycyst syndrome
I am suffering from cyst problem from january this year. Due to cyst i am having a lot of pimples, weight loss and irregular and scanty fall. I have consulted both homeopathy and alopathy but nothing helped. I am taking ashokarisht now which has reduced pimples but other prblems are still there.
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr Neelima Deshpande
Sexologist 26 yrs exp Pune
Thank you for your query. From your query it is not clear what your exact problems are. Are you concerned about scanty periods and cysts because you are worried about future fertility or is it because they are part of many other problems you are suffering like weight loss and pimples etc? Any medicine is looking at problems and solutions rather than optimal health. If you took a critical look at your lifestyle would you say you are living a healthy lifestyle? Do you exercise daily, sleep at least 6-8 hours, have a positive mental attitude and eat food that is nutritious and appropriate in content and quality for your lifestage? If not then you will suffer with some problem or the other and they will not get corrected with medicines long term. If yes, then there is something more going on that needs investigation. You will need to consult a gynaecologist who specialises in endocrinology as well. These doctors tend to be fertility experts also. This may help address your concern about cysts on the ovary and future fertility. They will conduct appropriate tests for you too. please do not hesitate to ask your questions and doubts. best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.